WoRMS name details
Pollicita peripatus Johnston, 1845
579301 (urn:lsid:marinespecies.org:taxname:579301)
unaccepted (subjective synonym)
Species
Pollicita Johnston, 1845 accepted as Sphaerodorum Örsted, 1843
marine
Johnston, George 1845. Miscellanea Zoologica. Classe Annelides [sic]; Order Errantes; Family Nereides. [continued from v.15] Annals and Magazine of Natural History, Series 1, 16: 4-10., available online at https://www.biodiversitylibrary.org/page/2287390
page(s): 5 [details]
page(s): 5 [details]
Read, G.; Fauchald, K. (Ed.) (2025). World Polychaeta Database. Pollicita peripatus Johnston, 1845. Accessed through: World Register of Marine Species at: https://www.marinespecies.org/aphia.php?p=taxdetails&id=579301 on 2025-03-31
Date
action
by
The webpage text is licensed under a Creative Commons
Attribution 4.0 License
Nomenclature
original description
Johnston, George 1845. Miscellanea Zoologica. Classe Annelides [sic]; Order Errantes; Family Nereides. [continued from v.15] Annals and Magazine of Natural History, Series 1, 16: 4-10., available online at https://www.biodiversitylibrary.org/page/2287390
page(s): 5 [details]
page(s): 5 [details]
Taxonomy
source of synonymy
Grube, Adolf Eduard. (1850). Die Familien der Anneliden. <em>Archiv für Naturgeschichte, Berlin.</em> 16(1): 249-364., available online at https://biodiversitylibrary.org/page/6958350
page(s): 315 [details]
page(s): 315 [details]